# SDR DXTA200802979

- Difficulty date: April 4, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 3,054 hours, 1,931 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, CABIN SPIKED 4000 FPM (CLIMB) AND A STRONG ENVIROMENTAL BURNING ODOR APPEARED.  REMOVED & REPLACED COCKPIT ACM, OPERATIONALY CHECKS GOOD. IAW MM 21-51-00, CLEANED WATER SEPARATOR CLOTHS.  IAW MM 12-10-01. ACCOMPLISHED PRESSURIZATION MAINTENANCE TESTS WITH NO DISCREPANCIES NOTED IAW MM 21-30-00.
